# SDR SWAA2024071802968

- Difficulty date: June 18, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 66,646 hours, 39,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT BRACKET CRACKED UNDER WASTE TANK POST @ S-26L STA 867 MKD DOT<[01] REMOVED AND REPLACED NEW BRACKET AT AFT CARGO COMPARTMENT FLOOR SUPPORT UNDER WASTE TANK S-26L STA 867 PER REF 51-40-02-0G-0 AND DWG# 149A8102.;[02] VERIFIED REPLACEMENT
